# SDR AWXA200600998

- Difficulty date: June 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C17 CHECK DISCOVERED CORROSION ON FLOOR SUPPORT AT BS 979 TO BS 985.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT AT BS 979 TO BS 985 AT BL 18R IAW BOEING 737-300 SRM 51-40-02-0G AND 51-40-04-0G FIG 1.
